# SDR AALA20070481

- Difficulty date: March 12, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT AT OVERWING INOPERATIVE.  REPLACED BATTERY PACK AT B5 125 FOR EMERGENCY LIGHT AT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
